# SDR YENA2022112501155

- Difficulty date: November 23, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N760JB
- Make and model: Airbus A320-232
- Aircraft serial: 03659
- Aircraft time: 51,966 hours, 18,590 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Raft
- Part number: D30665709
- Part serial: M10612
- Condition: Failed
- Location: 7502mm
- Part time: 24,153 hours, 8,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1501, JFK-FLL. 'WHILE WORKING TASK CARD FOR COLD WX MX FOR PAX DOORS FOUND L2 DOOR SLIDE CORD ROUTED INCORRECTLY AND ONE OF THE LACES BROKEN; REMOVED AND REPLACED L2 DOOR ESCAPE SLIDE ASSY IAW AMM 25-62-11,'
